Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Views: 140 , Downloads: 137 | CTR: 98 % | Weekly Popularity: ⮙2

Research Paper, Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 273 - 279

Maximizing System Reliability of a Four Stage RAP with Two Chance Constraints Having Stochastic Reliability Components

Sanat Kumar Mahato

Share this article



Top